Weibull reliability estimation for (2+1) cascade model

 
 
 
  • Abstract
  • Keywords
  • References
  • PDF
  • Abstract


    In this paper endeavors to submit reliability (R) of a special (2+1) stress-strength Cascade model for Weibull distribution. Expressions for the model reliability are obtained when the strength and stress are weibull random variables with known shape and unknown scale parameters. Four different methods (ML, Mo, LS and WLS) are used to estimate the reliability and make a comparison between them in simulation study with program made by MATLAB 2016 using criterion MSE, where it found that the best estimator between the four estimators was ML.


  • Keywords


    Cascade Model; Reliability; Estimation; Stress-Strength Model; Weibull Distribution.

  • References


      [1] Gogoi .J and Borah. M (2012), Estimation of Reliability for Multicomponent Systems Using Exponential Gamma and Lindley Stress-Strength Distributions, Journal of Reliability and Statistical Studies, Vol. 5, PP. 33-41.

      [2] Mutkekar. R. R and Surekha B. Munoli. (2016), Estimation of Reliability for Stress-Strength Cascade Model, Open Journal of Statistics, Volume 6, PP .873-881.

      [3] Sandhya. K and Uma Maheswari. T. S (2013), Reliability of a multi component stress strength model with standby system using mixture of two exponential distributions, Journal of Reliability and Statistical Studies, Vol. 6, PP 105-113

      [4] Singh. D (2013) , Measuring Reliability of n-Cascade System under random stress attention, International Journal of Scientific & Engineering Research, Volume 4, PP 1400-1404

      [5] Sundar. T. S (2012), Cascade Reliability of Stress-Strength system when Strength follows mixed Exponential distribution, International Journal of Engineering and Innovative Technolo-gy (IJEIT), Volume 1, PP. 103-110.

      [6] Umamaheswari. T. S and Swathi. N (2013), Cascade Reliability of Stress-Strength system when Strength follows mixed Exponential distri-bution, IOSR Journal of Mathematics, Volume 4, Issue 5, PP.27-31.

      [7] Umamaheswari. T. S and .Swathi. N (2013).Cascade Reliability for Generalized Expo-nential Distribution, International Journal of Computational Engineering Research, Vol. 3, Issue. 1 ,PP .132-136


 

View

Download

Article ID: 9284
 
DOI: 10.14419/ijams.v6i1.9284




Copyright © 2012-2015 Science Publishing Corporation Inc. All rights reserved.